# SDR FDEA201007122486

- Difficulty date: July 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6013501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE SKIN, STA 1069 TO STA 1099, LONGERON 38R. EXISTING REPAIR AT FUSELAGE SKIN STA 1069 TO STA 1099 LONGERON 38R EVALUATED AND FOUND NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-31-01 VOL II REV 96 AND NEW REPAIR CARRIED OUT IAW SRM 53-20-00, FIG 6, VOL I.  EO 8-5100-7-5001 A7 PART 1. REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100,  REV 110.
